In today’s article, we will investigate whether the drug ritalin can cause muscle cramps and pain. While doing this research, we will try to explain what the ritalin drug is, why it is used, how it is used, its side effects, who should not use it, and the main substance of the drug.
What is Ritalin? Ritalin is often used to treat attention deficit, focusing on problems, various impulse disorders, hyperactivity, and narcolepsy. The key ingredient of the drug Ritalin is a substance called methylphenidate. The feature of this substance is that it can stimulate the central nervous system. That’s why the drug is a red prescription drug. Since the drug is given as a prescription red, it is a drug that should be used under the supervision of a doctor. During the use of the drug, blood tests are performed, the patient’s mood and reactions should be observed. Never leave the drug without informing your doctor. Such medication interruptions can lead to serious problems. Do not use the medicine from anyone around you other than the doctor and do not recommend the medicine to others while the medicine is prescribed for you as a special red. For more information about the drug, you can contact your doctor or the prescription of the drug. Who should not use Ritalin? First, people who are allergic to methylphenidate, which is the key ingredient in ritalin, and other substances in it, should not use the drug. Other people who should not use it:
1) Thyroid patients
2) Those with eye pressure
3) Hypertension patients
4) Those with adrenal tumors
5) Borderline and schizophrenic patients
6) Those who have narrowed blood vessels and those who have had problems with brain vessels in the past
7) Those with heart-related ailments
8) Patients with severe depression
So, does the drug ritalin cause muscle cramps and muscle aches when used? According to the research of experts, when the drug Ritalin is used, it can cause muscle twitches, muscle aches and cramps, but the frequency of these side effects is not high. Besides these side effects, it has been observed that the drug ritalin may cause muscle contractions. You should inform your doctor if you experience these pains, cramps and twitching too much and severely.